# SDR 04FDEA02019

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 26197
- Aircraft time: 64,918 hours, 26,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, FORWARD DOOR FRAME STATION 886 HAS CORROSION.  DOOR FRAME FOUND TO BE OUT OF LIMITS.  CUT AND REMOVED CORRODED FRAME SECTION, CUT WEB TO FOM.  FABRICATED -15, -13 AND WEB REPAIR DOUBLER AND INSTALLED REPAIR COMPONENTS IAW DC10 SRM 51-31-01 VOL II,  PERCENT 3-50-00 VOL I, 53-00-01, 51-21-01 VOL II AND 51-35-01 VOL III.  FABRICATION OF FRAME SECTION ADA 0055-3 TO BE ACCOMPLISHED ON N/R 00727.  FABRICATION OF -11 SPLICE ANGLE TO BE ACCOMPLISHED ON N/R N00728.  REFERENCE N/R 00060.
